Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started Nov 6th on 20mg a month. Next month went to 40mg. Now I am on 60mg. I rarely get pimples anymore, like maybe one a week, usually less. But these red marks are absolutely vicious. How long before I start seeing them fade. I thought that they were fading a little bit at the end of my 40mg days, but once I got bumped up to 60mg, it looks like they are becoming redder again. Any help is appreciated. Is there anything to do to stop the discoloration or lessen it?

Share this post


Link to post
Share on other sites

Extra Virgin Olive Oil is very good for red marks :), either by rubbing it into your skin or adding some to your moisturizer. You can see results within a few days and there is no pore clogging ingredients.

Share this post


Link to post
Share on other sites

Just type olive oil in the site search, there are a number of threads on it, it should really be more known to people on here, its the best thing for red marks and seems to have an effect on all those who try it.

Just add a few drops to your moisturizer at night or put some on a cutton bud or something and rub it in.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×